Algebra/Group theory
Metabelian Q1-groups
Comptes Rendus. Mathématique, Volume 356 (2018) no. 2, pp. 138-140.

A finite group G is called a Q1-group if all of its non-linear irreducible characters are rational valued. In this paper, we will find the general structure of a metabelian Q1-group.

Un groupe fini G est appelé un Q1-groupe si les valeurs des caractères non linéaires sont rationnelles. Dans cet article, nous déterminons la structure des Q1-groupes métabéliens.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.10.017
Rezakhanlou, Mozhgan 1; Darafsheh, Mohammad Reza 2

1 Department of Mathematics, Tarbiat Modares University, P.O. Box 14115-137, Tehran, Iran
2 School of Mathematics, Statistics, and Computer Science, College of Science, University of Tehran, Tehran, Iran
@article{CRMATH_2018__356_2_138_0,
     author = {Rezakhanlou, Mozhgan and Darafsheh, Mohammad Reza},
     title = {Metabelian $ {\mathbb{Q}}_{1}$-groups},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {138--140},
     publisher = {Elsevier},
     volume = {356},
     number = {2},
     year = {2018},
     doi = {10.1016/j.crma.2017.10.017},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.10.017/}
}
TY  - JOUR
AU  - Rezakhanlou, Mozhgan
AU  - Darafsheh, Mohammad Reza
TI  - Metabelian $ {\mathbb{Q}}_{1}$-groups
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 138
EP  - 140
VL  - 356
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.10.017/
DO  - 10.1016/j.crma.2017.10.017
LA  - en
ID  - CRMATH_2018__356_2_138_0
ER  - 
%0 Journal Article
%A Rezakhanlou, Mozhgan
%A Darafsheh, Mohammad Reza
%T Metabelian $ {\mathbb{Q}}_{1}$-groups
%J Comptes Rendus. Mathématique
%D 2018
%P 138-140
%V 356
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.10.017/
%R 10.1016/j.crma.2017.10.017
%G en
%F CRMATH_2018__356_2_138_0
Rezakhanlou, Mozhgan; Darafsheh, Mohammad Reza. Metabelian $ {\mathbb{Q}}_{1}$-groups. Comptes Rendus. Mathématique, Volume 356 (2018) no. 2, pp. 138-140. doi : 10.1016/j.crma.2017.10.017. http://www.numdam.org/articles/10.1016/j.crma.2017.10.017/

[1] Basmaji, B.G. Rational non-linear characters of metabelian groups, Proc. Amer. Math. Soc., Volume 85 (1982) no. 2, pp. 175-180

[2] Berkovich, Y.A.G.; Zhmud, E.M. Characters of Finite Groups, Part I, Trans. Math. Monographs, vol. 172, American Mathematical Society, Providence, RI, USA, 1997

[3] Conway, J.H.; Curtis, R.T.; Norton, S.P.; Parker, R.A.; Wilson, R.A. Atlas of Finite Groups, Oxford University Press, 1985

[4] Darafsheh, M.R.; Iranmanesh, A.; Moosavi, S.A. Groups whose non-linear irreducible characters are rational valued, Arch. Math. (Basel), Volume 94 (2010) no. 5, pp. 411-418

[5] Feit, W.; Seitz, G.M. On finite rational groups and related topics, Ill. J. Math., Volume 33 (1988) no. 1, pp. 103-131

[6] Isaacs, I. Character Theory of Finite Groups, Academic Press, 1976

[7] Kletzing, D. Structure and Representations of Q-Groups, Lecture Notes in Mathematics, vol. 1084, Springer-Verlag, 1984

[8] Lewis, M.L. The vanishing-off subgroups, J. Algebra, Volume 321 (2009), pp. 1313-1325

[9] Norooz-Abadian, M.; Sharifi, H. Sylow 2-subgroups of solvable Q1-groups, C. R. Acad. Sci. Paris, Ser. I (2016), pp. 1-4

[10] M. Norooz-Abadian, H. Sharifi, Some results about Q1-groups, in press.

Cited by Sources: